Translator Disclaimer
2009 Homotopy theory of modules over operads in symmetric spectra
John E Harper
Algebr. Geom. Topol. 9(3): 1637-1680 (2009). DOI: 10.2140/agt.2009.9.1637

Abstract

We establish model category structures on algebras and modules over operads in symmetric spectra and study when a morphism of operads induces a Quillen equivalence between corresponding categories of algebras (resp. modules) over operads.

Citation

Download Citation

John E Harper. "Homotopy theory of modules over operads in symmetric spectra." Algebr. Geom. Topol. 9 (3) 1637 - 1680, 2009. https://doi.org/10.2140/agt.2009.9.1637

Information

Received: 2 January 2008; Revised: 18 October 2008; Accepted: 8 April 2009; Published: 2009
First available in Project Euclid: 20 December 2017

zbMATH: 1235.55004
MathSciNet: MR2539191
Digital Object Identifier: 10.2140/agt.2009.9.1637

Subjects:
Primary: 55P43, 55P48
Secondary: 55U35

Rights: Copyright © 2009 Mathematical Sciences Publishers

JOURNAL ARTICLE
44 PAGES


SHARE
Vol.9 • No. 3 • 2009
MSP
Back to Top